# SDR IPXA2024011307457

- Difficulty date: January 6, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 25,664 hours, 15,718 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DOUBLER ON R/H WING AT PANEL 611KT HAS A REPAIR DOUBLER THAT IS CRACKED. DOT 60-003. INSTALLED REPLACEMENT DOUBLER IAW SRM 51-40-21.
